Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 261, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 7, 2015, 12:10 AM CDT for Foard County, Hardeman County, Wilbarger County, Texas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 7, 2015, 12:10 AM CDT (05:10 UTC)
- Expired
- May 7, 2015, 1:00 AM CDT
- In force
- 50 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Foard County, TX, Hardeman County, TX, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 64 km from the middle of the area, began a volume at 05:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 8:51 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 5.2 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1821 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 916 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 246 m²/s²
- 0-3 km storm-relative helicity
- 343 m²/s²
- Significant tornado parameter
- 3.0
- Supercell composite
- 19.3
The text
As transmitted, in the capitals the NWS used until 2016.
489
WUUS54 KOUN 070510
SVROUN
TXC155-197-487-070600-
/O.NEW.KOUN.SV.W.0261.150507T0510Z-150507T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1210 AM CDT THU MAY 7 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN HARDEMAN COUNTY IN NORTHERN TEXAS...
SOUTHWESTERN WILBARGER COUNTY IN NORTHERN TEXAS...
SOUTHEASTERN FOARD COUNTY IN NORTHERN TEXAS...
* UNTIL 100 AM CDT
* AT 1210 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES
SOUTHWEST OF THALIA...MOVING NORTHEAST AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CROWELL...THALIA...MARGARET...LOCKETT AND RAYLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3384 9961 3400 9975 3420 9947 3412 9931
3395 9927
TIME...MOT...LOC 0510Z 237DEG 19KT 3395 9962
HAIL...1.75IN
WIND...60MPH
$$
KURTZ2 follow-up statements
605
WWUS54 KOUN 070524
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1224 AM CDT THU MAY 7 2015
TXC155-197-487-070600-
/O.CON.KOUN.SV.W.0261.000000T0000Z-150507T0600Z/
HARDEMAN TX-WILBARGER TX-FOARD TX-
1224 AM CDT THU MAY 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR SOUTHEASTERN HARDEMAN...SOUTHWESTERN WILBARGER AND EAST CENTRAL
FOARD COUNTIES...
AT 1223 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER THALIA...
MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
THALIA...LOCKETT AND RAYLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3392 9948 3396 9959 3403 9961 3420 9947
3412 9931 3395 9927
TIME...MOT...LOC 0523Z 237DEG 19KT 3399 9955
HAIL...1.25IN
WIND...60MPH
$$
KURTZ702
WWUS54 KOUN 070544
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1244 AM CDT THU MAY 7 2015
TXC155-197-070554-
/O.CAN.KOUN.SV.W.0261.000000T0000Z-150507T0600Z/
HARDEMAN TX-FOARD TX-
1244 AM CDT THU MAY 7 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HARDEMAN AND EAST
CENTRAL FOARD COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3420 9947 3412 9931 3400 9928 3405 9947
3412 9948 3418 9948
TIME...MOT...LOC 0544Z 222DEG 24KT 3409 9940
$$
TXC487-070600-
/O.CON.KOUN.SV.W.0261.000000T0000Z-150507T0600Z/
WILBARGER TX-
1244 AM CDT THU MAY 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR WEST CENTRAL WILBARGER COUNTY...
AT 1244 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LOCKETT...
MOVING NORTHEAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LOCKETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3420 9947 3412 9931 3400 9928 3405 9947
3412 9948 3418 9948
TIME...MOT...LOC 0544Z 222DEG 24KT 3409 9940
HAIL...1.75IN
WIND...60MPH
$$
KURTZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 7:00 PM CDT, 5 hours 10 minutes earlier.
Area forecast discussion, May 6, 7:00 PM CDT, 5 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 700 PM CDT WED MAY 6 2015 .DISCUSSION... THE 00Z AVIATION DISCUSSION FOLLOWS.... && .AVIATION... 00Z TAFS WERE DELAYED SLIGHTLY BY SOFTWARE ISSUES. CONFIDENCE IN TIMING OF WEATHER ELEMENTS REMAINS POOR BEYOND A FEW HOURS. SCATTERED STRONG/SEVERE TSRA WILL CONTINUE THIS EVENING...POSSIBLY AFFECTING KOKC...KSPS WITHIN THE NEXT FEW HOURS. TSRA MAY CONTINUE OFF AND ON ALL NIGHT...BUT PREDICTABILITY DOES NOT WARRANT INCLUSION IN TAFS. MODELS CONTINUE TO INSIST ON LOW MVFR OR IFR CEILINGS TOMORROW MORNING...WHICH SEEMS POSSIBLE WITH THE EFFECTS OF THE STORMS. DIURNAL LIFTING OF THE CEILINGS MAY BE SLOWER TOMORROW THAN TODAY...DELAYING THE ONSET OF VFR OR MVFR CONDITIONS. THERE IS A NEARLY EQUAL CHANCE OF TSRA EVERYWHERE DURING THE ENTIRE DAY TOMORROW...BUT HAVE LIMITED MENTION IN TAFS TO THE MOST CLIMATOLOGICALLY FAVORED TIMES. CMS && .PREV DISCUSSION... /ISSUED 327 PM CDT WED MAY 6 2015/ DISCUSSION... A FEW SEVERE STORMS HAVE ALREADY DEVELOPED IN THE MINIMALLY-CAPPED UNSTABLE/HIGH-SHEAR ATMOSPHERE THAT IS OVER MUCH OF OUR FORECAST AREA. WE EXPECT A FEW SEVERE STORMS TO CONTINUE THROUGH THE EVENING....MAINLY IN THE FORM OF ISOLATED SUPERCELLS. UNLIKE LAST NIGHT...NO ORGANIZED REGION OF HEAVY RAIN IS EXPECTED TONIGHT. SOME STORMS MAY PERSIST PAST MIDNIGHT...BUT THEY WILL LIKELY REMAIN SCATTERED...AND NOT AN ORGANIZED COMPLEX. THE CHANCE FOR RAIN...INCLUDING STRONG/SEVERE STORMS...WILL PERSIST THROUGH THE REMAINDER OF THE WEEK AND WEEKEND. THERE IS VERY LITTLE CHANGE TO PREVIOUS THINKING ABOUT EACH DAY...WITH A LOWER RISK OF SEVERE WEATHER ON THURSDAY...SOMEWHAT HIGHER ON FRIDAY...MUCH HIGHER ON SATURDAY...AND DIMINISHING FROM WEST TO EAST ON SUNDAY. EARLY NEXT WEEK SHOULD BE A COOL AND QUIET PERIOD...FOR A COUPLE OF DAYS...AT LEAST. MOISTURE AND RAIN CHANCES RISE AGAIN MIDWEEK. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 64 77 64 79 / 50 50 60 50 HOBART OK 62 77 64 79 / 50 50 60 50 WICHITA FALLS TX 64 79 66 79 / 60 50 50 50 GAGE OK 62 80 59 80 / 20 40 60 50 PONCA CITY OK 66 79 63 80 / 40 40 70 50 DURANT OK 65 79 67 80 / 40 40 40 40 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 17/26/23
Hazardous weather outlook, May 6, 10:47 PM CDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 1047 PM CDT WED MAY 6 2015 OKZ004>048-050>052-TXZ083>090-080400- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1047 PM CDT WED MAY 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...REST OF TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF WESTERN AND CENTRAL OKLAHOMA AND WESTERN NORTH TEXAS. LOCATION... THE SLIGHT RISK AREA IS GENERALLY ALONG AND EAST OF A LINE FROM FREEDOM TO ELK CITY... TO HOLLIS TO QUANAH TEXAS... AND THEN WEST OF A LINE FROM PONCA CITY AND STILLWATER... TO SHAWNEE AND SULPHUR... TO SEMINOLE TO ARDMORE OKLAHOMA. THIS INCLUDES PLACES SUCH AS ENID... THE OKLAHOMA CITY METRO... LAWTON... AND WICHITA FALLS. TIMING... THROUGH 2 AM IMPACTS... HAIL UP TO THE SIZE OF TENNIS BALLS... WIND GUSTS OF 60 TO 70 MPH... AND A FEW TORNADOES... LOCALLY HEAVY RAINFALL HAS AND WILL... CONTINUE TO CAUSE FLOODING. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE RISK AREAS SHOULD BE READY FOR SEVERE WEATHER OPERATIONS. DISCUSSION... SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS OVERNIGHT AND INTO THE EARLY MORNING HOURS. ALTHOUGH ACTIVITY WILL REMAIN SCATTERED... ANY STORM THAT DEVELOPS WILL HAVE A HIGH PROBABILITY OF BECOMING SEVERE. VERY LARGE HAIL... DAMAGING WIND GUSTS AND THE CHANCE FOR A FEW TORNADOES REMAINS... ESPECIALLY ACROSS SOUTHWESTERN OKLAHOMA AN WESTERN NORTH TEXAS. ADDITIONAL HEAVY RAINFALL MAY ALSO INCREASE THE ONGOING FLOOD ISSUES. THUNDERSTORM INTENSITY IS EXPECTED TO GRADUALLY WEAKEN DURING THE OVERNIGHT HOURS... BUT STORMS MAY STILL PRODUCE LOCALLY HEAVY RAINFALL AND SOME HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... .THUNDERSTORMS... A VERY ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE THROUGH AT LEAST SUNDAY. SEVERE STORMS WILL BE POSSIBLE EACH DAY...ESPECIALLY DURING THE MID AFTERNOON INTO THE LATE EVENING. AT THIS TIME...SATURDAY MAY HAVE THE GREATEST POTENTIAL FOR SEVERE WEATHER AS A STRONG STORM SYSTEM APPROACHES THE SOUTHERN PLAINS. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. KURTZ
In the hours before
Local storm report, May 6, 10:52 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1052 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM NON-TSTM WND GST 1 N RINGLING 34.19N 97.59W
05/06/2015 M64 MPH JEFFERSON OK MESONET
&&
FMSpecial weather statement, May 6, 10:55 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1055 PM CDT WED MAY 6 2015
OKZ045-046-050-070430-
CARTER OK-LOVE OK-JEFFERSON OK-
1055 PM CDT WED MAY 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CARTER...
NORTHWESTERN LOVE AND JEFFERSON COUNTIES UNTIL 1130 PM CDT...
AT 1054 PM CDT...STRONG WINDS ARE OCCURRING IN SOUTHERN OKLAHOMA TO
THE NORTHEAST OF A COMPLEX OF THUNDERSTORMS OVER NORTH TEXAS.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
LAT...LON 3391 9747 3390 9759 3395 9759 3399 9767
3388 9781 3388 9792 3396 9796 3399 9795
3401 9798 3427 9812 3431 9723 3391 9720
3390 9725 3386 9726 3389 9731 3386 9732
3388 9733 3388 9734 3385 9733 3385 9746
TIME...MOT...LOC 0354Z 224DEG 35KT 3404 9767
..SPEG.Local storm report, May 6, 10:56 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1056 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG 6 E TUTTLE 35.29N 97.71W
05/06/2015 GRADY OK PUBLIC
TREES SNAPPED OR UPROOTED
&&
MBSLocal storm report, May 6, 11:12 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1112 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM NON-TSTM WND GST 1 N RINGLING 34.19N 97.59W
05/06/2015 M60 MPH JEFFERSON OK MESONET
&&
FMLocal storm report, May 6, 11:30 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1130 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM TORNADO 3 SSE OKLAHOMA CITY 35.43N 97.49W
05/06/2015 OKLAHOMA OK AMATEUR RADIO
*** 12 INJ *** OVERTURNED VEHICLES AND DOWNED POWER LINES
AT THE INTERSECTION OF I-35 AND SE 44TH. STRUCTURAL
DAMAGE. 12 INJURIES REPORTED BY LOCAL MEDIA. 2
CRITICALLY.
&&
MBSLocal storm report, May 7, 12:06 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1206 AM CDT THU MAY 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM NON-TSTM WND GST 4 NW WALTERS 34.40N 98.36W
05/07/2015 E58 MPH COTTON OK MESONET
&&
MBSThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:00 PM CDT | Severe Thunderstorm Warning | OUN | Clay, Wichita | 45 min |
| May 6, 7:27 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Wilbarger | 48 min |
| May 6, 7:32 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor, Wichita, Wilbarger | 43 min |
| May 6, 7:35 PM CDT | Severe Thunderstorm Warning | OUN | Clay, Wichita | 40 min |
| May 6, 8:02 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Foard, Knox | 43 min |
| May 6, 8:07 PM CDT | Tornado Warning | OUN | Archer | 23 min |
| May 6, 8:29 PM CDT | Tornado Warning | OUN | Archer | 31 min |
| May 6, 8:36 PM CDT | Severe Thunderstorm Warning | OUN | Hardeman, Wilbarger | 39 min |
| May 6, 8:54 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Foard, Hardeman, Knox, Wilbarger | 51 min |
| May 6, 8:57 PM CDT | Tornado Warning | OUN | Archer, Wichita | 48 min |
| May 6, 10:05 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Clay | 40 min |
| May 6, 10:25 PM CDT | Severe Thunderstorm Warning | OUN | Knox | 50 min |
| May 6, 10:34 PM CDT | Tornado Warning | OUN | Clay | 26 min |
| May 6, 10:40 PM CDT | Flash Flood Warning | OUN | Archer, Baylor, Clay, Foard, Knox, Wichita | 3 hr |
| May 6, 10:53 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor | 52 min |
| May 6, 10:58 PM CDT | Tornado Warning | OUN | Clay | 32 min |
| May 6, 11:00 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman, Knox, Wilbarger | 45 min |
| May 6, 11:03 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Foard, Knox, Wilbarger | 42 min |
| May 6, 11:26 PM CDT | Tornado Warning | OUN | Archer, Baylor | 16 min |
| May 6, 11:40 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor, Wichita, Wilbarger | 50 min |
| May 6, 11:55 PM CDT | Severe Thunderstorm Warning | OUN | Clay | 50 min |
| May 7, 12:21 AM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor, Wichita, Wilbarger | 39 min |
| May 7, 12:52 AM CDT | Severe Thunderstorm Warning | OUN | Wilbarger | 38 min |
| May 7, 12:56 AM CDT | Severe Thunderstorm Warning | OUN | Archer | 31 min |
| May 7, 1:26 AM CDT | Severe Thunderstorm Warning | OUN | Wichita, Wilbarger | 49 min |
| May 7, 11:30 AM CDT | Severe Thunderstorm Warning | OUN | Hardeman | 30 min |
| May 7, 11:54 AM CDT | Flood Watch | OUN | Archer, Baylor, Clay, Foard, Hardeman, Knox and 2 more | 3 days |
| May 7, 12:08 PM CDT | Special Weather Statement | OUN | Hardeman | 37 min |
| May 7, 12:18 PM CDT | Severe Thunderstorm Warning | OUN | Hardeman | 42 min |
| May 7, 1:05 PM CDT | Areal Flood Advisory | OUN | Hardeman | 3 hr |
| May 7, 1:34 PM CDT | Special Weather Statement | OUN | Hardeman | 26 min |
| May 7, 2:09 PM CDT | Severe Thunderstorm Warning | OUN | Hardeman, Wilbarger | 40 min |
| May 7, 2:17 PM CDT | Special Weather Statement | OUN | Baylor, Foard, Knox | 28 min |
| May 7, 2:22 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman | 38 min |
| May 7, 2:31 PM CDT | Severe Thunderstorm Warning | OUN | Baylor | 44 min |
| May 7, 3:05 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor, Foard, Knox, Wichita, Wilbarger | 40 min |
| May 7, 3:39 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor, Wichita, Wilbarger | 51 min |
| May 7, 4:10 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Clay, Wichita | 50 min |
| May 7, 4:16 PM CDT | Flash Flood Warning | OUN | Archer, Baylor, Clay, Wichita, Wilbarger | 3 hr |
| May 7, 4:21 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Clay | 39 min |
| May 7, 4:49 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Clay | 56 min |
| May 7, 5:45 PM CDT | Severe Thunderstorm Warning | OUN | Clay | 22 min |
| May 7, 5:46 PM CDT | Special Weather Statement | OUN | Baylor | 44 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.